Proof of a General Non-Commutative Central Limit Theorem Using a Feynman - Kac Representation

T.C. Dorlas

2001, v.7, №2, 225-250

ABSTRACT

The generalized non-commutative limit theorem conjectured in a preceding paper is proved using a Feynman - Kac representation analogous to that in an earlier paper by the author.

Keywords: central limit theorem,creation and annihilation operators,Gaussian measures,Feynman - Kac formula

COMMENTS

Please log in or register to leave a comment


There are no comments yet